# SDR RAIA971104

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 12,969 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4782 - LAX - RIGHT OIL PRESSURE WENT TO ZERO ON LANDING WHEN POWER LEVER PULLED INTO REVERSE.  MAINTENANCE REPLACED RIGHT ENGINE.  (M)
